MAUDE Adverse Event Report: ACUMED LLC T8 CANNULATED HEXALOBE DRIVER; DRIVER, PROSTHESIS

ACUMED LLC T8 CANNULATED HEXALOBE DRIVER; DRIVER, PROSTHESIS
Model Number 80-4151
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported: case was for a scaphoid fracture.Used the acutrak 3 mini.The cannulated non stick driver tip for the mini broke at the tip during insertion.It was able to removed and didn't cause an issue.They were able to finish the case with another driver tip.15 minute delay.
 
Additional Manufacturer Narrative
No product has been received to date so an examination cannot be performed.If additional information becomes available, a follow up report will be submitted.

Brand Name
T8 CANNULATED HEXALOBE DRIVER
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
aram tran
3885 arapaho rd
addison, TX 75001
MDR Report Key25155830
Report Number3025141-2026-00272
Device Sequence Number18479557
Product Code HWR
UDI-Device Identifier10806378121623
UDI-Public10806378121623
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number80-4151
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown